# SDR COMA9560594

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOTS AIRSPEED INDICATOR BECAME ERRATIC AND LOUD WHINE FROM RT SIDE OF NOSE.  ALSO, STALL FAIL MESSAGE ON EICAS AND PILOTS AIRSPEED ERRATIC.  MAINTENANCE FOUND OXYGEN SERVICE DOOR OPEN, DOOR IN OPEN POSITION OBSTRUCTS AIR FLOW AT PITOT HEAD, SECURED DOOR AND AIRCRAFT RETURNED TO SERVICE.
